RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 1, Pages 205–212 (Mi smj2299)  

This article is cited in 2 scientific papers (total in 2 papers)

On a class of elliptic variational inequalities with a spectral parameter and discontinuous nonlinearity

D. K. Potapov

St. Petersburg State University, Faculty of Applied Mathematics and Control Processes, St. Petersburg

Abstract: We consider coercive second order elliptic variational inequalities with a spectral parameter and discontinuous nonlinearity. Using the variational method, we establish solvability of these problems and apply the results to the Goldshtik problem.

Keywords: variational inequality, discontinuous nonlinearity, spectral parameter, variational method, Goldshtik problem.

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:1, 168–173

Bibliographic databases:

UDC: 517.956
Received: 11.11.2010

Citation: D. K. Potapov, “On a class of elliptic variational inequalities with a spectral parameter and discontinuous nonlinearity”, Sibirsk. Mat. Zh., 53:1 (2012), 205–212; Siberian Math. J., 53:1 (2012), 168–173

Citation in format AMSBIB
\Bibitem{Pot12}
\by D.~K.~Potapov
\paper On a~class of elliptic variational inequalities with a~spectral parameter and discontinuous nonlinearity
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 1
\pages 205--212
\mathnet{http://mi.mathnet.ru/smj2299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962199}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 1
\pages 168--173
\crossref{https://doi.org/10.1134/S0037446612010144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303357700014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857550686}


Linking options:
  • http://mi.mathnet.ru/eng/smj2299
  • http://mi.mathnet.ru/eng/smj/v53/i1/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. K. Potapov, “On solutions of the Gol'dshtik problem”, Num. Anal. Appl., 5:4 (2012), 342–347  mathnet  crossref  elib
    2. Potapov D.K., “on One Problem of Electrophysics With Discontinuous Nonlinearity”, Differ. Equ., 50:3 (2014), 419–422  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:319
    Full text:57
    References:51
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020